# SDR HEEA079247

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 19,471 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Part number: 124044
- Part serial: 88102009
- Condition: Fluctuates
- Location: Fuel Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE INDICATOR FLUCTUATES 15 TO 20 PSI WITH JUST INVERTERS ON WITH PRESSURE TO SYSTEM.
